EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 2, pp. 575–588 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On Embedding of Lie Conformal Algebras into Associative Conformal Algebras

Michael Roitman

Michael Roitman
Department of Mathematics
University of Illinois
1409 W. Green St.
Urbana, IL 61801, USA

Abstract: We prove that a Lie conformal algebra $L$ with bounded locality function is embeddable into an associative conformal algebra $\A$ with the same bound on the locality function. If $L$ is nilpotent, then so is $\A$, and the nilpotency index remains the same. We also give a list of open questions concerning the embedding of Lie conformal algebras into associative conformal.

Keywords: conformal Lie algebra, enveloping algebras, Ado theorem

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition